Couldn't find what you looking for?

TRY OUR SEARCH!

I had the novasure procedure in Oct 2011.  My recovery was quick and easy.  I went from having a 2 week period, off for 2 weeks, and then on again for years.  My PMS and cramping was always minimal, average.  I still experience some very mild cramping, but I have no bleeding whatsoever.  My concern is with acne...I have never had acne, not even as a teenager.  I am about to be 37 and about a month after the ablation my chin started breaking out in cysts, or nodules.  They are deep and painful, but they never turn into anything and never completely go away.  I am finally going to make a Dr. appointment to find out what is going on.  I was told there would be no hormonal changes but this just seems to be an odd coincidence.  Has anyone else had this experience?

Loading...

Can you tell me what ever came of this?  I had the procedure back in Oct., and since about a month after I have been having the same issue on my chin, and my T Zone (between my breasts).  I'm 30, but never had acne issues like this before.  Thanks!

Reply

Loading...


I had my procedure in March and by May I was having pimples and clogged pores all over my face. My dermatologist put my on a strong antibiotic along with a topical antibiotic. It has helped a lot but my skin is not the same. It is a slow process so maybe in another year it will be back to normal. If I had to do it again I don't know which I would choose, heavy periods or clear skin. I think I would go with the clear skin!! Hope this helps

Reply

Loading...

I had my ablation December 2012. Totally love the fact that my periods aren't what they use to be! I do get some cramping every now and then but nothing major! On the other hand my face is what bothers me! It's always my chin area and lower cheeks, and hurt? Yes!  I thought it was my diet, then i thought it was my face cleaner! I've switched everything! The only thing that has changed is the fact that I don't get a monthly period and my body can't shed the lining it use to. All I know is I feel like I want to hide my face when I go out in public because now I have scars and their not very pretty! I don't want to have to take a medication everyday for acne, so what does a person do? I hear everyone when it comes to this, all I know is my acne never use to be like this. I use to get maybe one or two pimples right before/during my period before the ablation and now it's almost constant and they are bigger and they hurt!

Reply

Loading...


I had the novasure in Nov 2013. I have never had acne, but for the last several months it has been so terrible. My deem is not convinced the ablation has anything to do with it, but I just know nothing else has changed except I no longer have a period. I am 35 and wake up every morning with a new cyst on my face. I've started doxy and retin-a. Did your body ever correct itself and your skin clear?? I'm so worried this is going to be a long term thing.
Reply

Loading...


I had the novasure in Nov 2013. I have never had bad acne before about 4 months ago. It has gotten so awful. I wake up with a new cyst nearly everyday. My Derm is not convinced the ablation had anything to do with this, but I have not changed anything else. I just started Doxy and Retin-A consistently. Did your acne ever go away? I'm so scared this is a long term problem. I think I'd rather have a heavy period! Thanks!
Reply

Loading...


I had the Novasure done in 2012. I have always had beautiful clear skin and about a year after the procedure I started waking up with bumps on my face...almost like a bug bite. I went to derm and he treated it as skin dermatitis. I have charted for months when this occurs and realize that it is at its worst a week after my period was done. I still bleed a little bit but not enough to fill a pantie liner. It is so UGLY!!! The bumps hurt and itch like a rash. I get bumps on my body too (pop up in the same spots). The bumps do not ooze anything. After seeing all the post...I believe they are connected and the doctors have no idea what to do. Antibiotics are not meant to be used all the time. Hopefully there is another solution.
Reply

Loading...

Same here. I had the procedure done in April 2015 and this past 6 months I have had more pimples than I ever had as a teen...My neck, My back and chest are always full of pimples...??
Reply

Loading...

I had the procedure over a year ago & get the same cyst-like painful bumps everyone else is describing. They almost always show up in the same areas over & over too. As embarrassing & painful as they are, my real concern is that they leave scars or never completely heal about 50% of the time. If I could go back, I wouldn't have the Novasure. I had beautiful skin before & now I hate looking in the mirror.
Reply

Loading...

I have had the same problem. I'm one month after my nova sure ablation and I have HORRIBLE acne. It won't go away and I am on anti biotic with acne cream and horrible scars. This all has to be related.
Reply

Loading...

I had the procedure in March. For the past 5 months I've had the worst acne ever. They're all over my back, chest, jaw line, behind my ears and covering my scalp and hair line. They're painful and embarrassing. I've been on an antibiotic and topical ointment yet nothing is helping. I wish I knew what to do. I love not having anymore periods though.
Reply

Loading...

I had the procedure done in March 2016 and starting in July my face has broken out terribly. The acne is deep, painful and itchy. It is all in the area to the sides of my chin. It never completely goes away. I have never had this problem before. I have been to a derm, my gyne and what has been offered as a cure is not working. This sucks. If I had known this, I would have not had the procedure done. My complexion is bad now.
Reply

Loading...

I feel the exact same way!
Reply

Loading...

Same here it's been 2 yrs and nothing helps it! It's gross! I had beautiful skin til the ablation
Reply

Loading...

Same here, it's awful
Reply

Loading...